Alert archive / Maine / Gale Warnings in 2011

Gale Warning 35, NWS Caribou, ME

December 26, 2011

NWS Caribou, ME issued this gale warning at Dec 26, 2011, 3:21 PM EST. It took effect at Dec 27, 2011, 12:21 PM EST. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 26, 2011, 3:21 PM EST (20:21 UTC)
In effect from
Dec 27, 2011, 12:21 PM EST
Expired
Dec 29, 2011, 6:00 PM EST
In force
54 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WHUS71 KCAR 262021
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
321 PM EST MON DEC 26 2011

ANZ050>052-270430-
/O.NEW.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
321 PM EST MON DEC 26 2011

...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO NOON EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO NOON EST
WEDNESDAY. 

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
15 follow-up statements
110 
WHUS71 KCAR 270112
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
812 PM EST MON DEC 26 2011

ANZ050>052-271500-
/O.CON.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
812 PM EST MON DEC 26 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO NOON EST
WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
102 
WHUS71 KCAR 270849
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
349 AM EST TUE DEC 27 2011

ANZ050>052-271700-
/O.CON.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
349 AM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45
  KT...BECOMING SOUTHEAST. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


NORCROSS
410 
WHUS71 KCAR 271418
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
918 AM EST TUE DEC 27 2011

ANZ050>052-272230-
/O.CON.KCAR.GL.W.0035.111228T0300Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
918 AM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
768 
WHUS71 KCAR 271721
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1221 PM EST TUE DEC 27 2011

ANZ050>052-280130-
/O.EXT.KCAR.GL.W.0035.111227T1721Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1221 PM EST TUE DEC 27 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON EST WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
651 
WHUS71 KCAR 272053
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EST TUE DEC 27 2011

ANZ050>052-280500-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
353 PM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
653 
WHUS71 KCAR 280228
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
928 PM EST TUE DEC 27 2011

ANZ050>052-281100-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
928 PM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
532 
WHUS71 KCAR 280759
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
259 AM EST WED DEC 28 2011

ANZ050>052-281600-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111228T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
259 AM EST WED DEC 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
757 
WHUS71 KCAR 281530
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1030 AM EST WED DEC 28 2011

ANZ050>052-282330-
/O.EXT.KCAR.GL.W.0035.000000T0000Z-111230T0500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1030 AM EST WED DEC 28 2011

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST THURSDAY NIGHT...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
910 
WHUS71 KCAR 282003
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
303 PM EST WED DEC 28 2011

ANZ050-051-290415-
/O.EXT.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
303 PM EST WED DEC 28 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THURSDAY...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-290415-
/O.EXT.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
303 PM EST WED DEC 28 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON EST THURSDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
154 
WHUS71 KCAR 290228
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
928 PM EST WED DEC 28 2011

ANZ050-051-291100-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
928 PM EST WED DEC 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291100-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
928 PM EST WED DEC 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST THURSDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
576 
WHUS71 KCAR 290809
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
309 AM EST THU DEC 29 2011

ANZ050-051-291615-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
309 AM EST THU DEC 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291615-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
309 AM EST THU DEC 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
034 
WHUS71 KCAR 291404
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
904 AM EST THU DEC 29 2011

ANZ050-051-292300-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
904 AM EST THU DEC 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291700-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
904 AM EST THU DEC 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
731 
WHUS71 KCAR 291636
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1136 AM EST THU DEC 29 2011

ANZ052-300045-
/O.EXP.KCAR.GL.W.0035.000000T0000Z-111229T1700Z/
/O.NEW.KCAR.SC.Y.0089.111229T1700Z-111230T1100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1136 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...GALE WARNING WILL EXPIRE AT NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. 

* WINDS AND SEAS...WEST WINDS 25 TO 30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-292300-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1136 AM EST THU DEC 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 30 TO 35 KT. SEAS 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
920 
WHUS71 KCAR 291711
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1211 PM EST THU DEC 29 2011

ANZ050-051-292300-
/O.CON.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1211 PM EST THU DEC 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 30 TO 35 KT. SEAS 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-300200-
/O.CON.KCAR.SC.Y.0089.000000T0000Z-111230T1100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1211 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 25 TO 30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
290 
WHUS71 KCAR 292306
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
606 PM EST THU DEC 29 2011

ANZ050-051-301100-
/O.EXP.KCAR.GL.W.0035.000000T0000Z-111229T2300Z/
/O.EXA.KCAR.SC.Y.0089.000000T0000Z-111230T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
606 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-301100-
/O.CON.KCAR.SC.Y.0089.000000T0000Z-111230T1100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
606 PM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 26, 11:46 AM EST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 26, 11:46 AM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1146 AM EST MON DEC 26 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ALONG THE MID ATLANTIC COAST TODAY THEN
MOVE EAST TONIGHT. INTENSIFYING LOW PRESSURE WILL TRACK ACROSS
THE REGION LATER TUESDAY NIGHT THROUGH WEDNESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...ADJUSTED SKY/TEMP GRIDS BASED ON CURRENT CONDITIONS. HAVE
ALSO CANCELLED THE SMALL CRAFT ADVISORY FOR THE COASTAL WATERS
SINCE WINDS/SEAS HAVE DIMINISHED.

PREVIOUS DISCUSSION
THE TROUGH OF LOW PRESSURE WHICH BROUGHT SOME SNOW TO THE
AREA CHRISTMAS DAY HAS MOVED TO THE EAST. HIGH PRESSURE BUILDING
TO OUR SOUTHWEST WILL RIDGE ACROSS THE REGION TODAY BRINGING A
CLEARING SKY DOWNEAST AND PARTIAL CLEARING ACROSS THE NORTH. THE
SKY WILL REMAIN CLEAR TO PARTLY CLOUDY TONIGHT AS THE HIGH BEGINS
TO MOVE OFF THE MID ATLANTIC COAST. A SOUTH BREEZE WILL LIMIT
COOLING KEEPING LOWS FROM FALLING BELOW THE MID TEENS OVER THE
NORTH AND NEAR 20 DOWNEAST TONIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL INTENSIFY WHILE LIFTING NORTHEAST THROUGH THE
MID ATLANTIC REGION TUESDAY. CLOUD COVER WILL INCREASE ACROSS THE
REGION IN ADVANCE OF THE LOW TUESDAY. MODELS ARE NOW IN BETTER
AGREEMENT REGARDING THE TRACK OF THE LOW...WITH THE LOW REACHING
WESTERN MAINE LATER TUESDAY NIGHT THEN CROSSING THE FORECAST AREA
WEDNESDAY. THIS MORE WESTERN TRACK FAVORS A WARMER SOLUTION. BASED
ON CRITICAL THICKNESSES...EXPECT RAIN TO DEVELOP ACROSS DOWNEAST
PORTIONS OF THE FORECAST AREA TUESDAY NIGHT. A BRIEF MIX OF
RAIN/SNOW COULD OCCUR ACROSS CENTRAL PORTIONS OF THE FORECAST AREA
BEFORE PRECIPITATION TRANSITIONS TO RAIN. ACROSS NORTHERN PORTIONS
OF THE FORECAST AREA...EXPECT PRECIPITATION WILL START IN THE FORM
OF SNOW TUESDAY NIGHT THEN MIX WITH RAIN OR CHANGE TO ALL RAIN
OVERNIGHT. SNOW ACCUMULATION IS EXPECTED ACROSS NORTHERN PORTIONS
OF THE FORECAST AREA TUESDAY NIGHT BEFORE THE TRANSITION TO RAIN.
THE LOW WILL CONTINUE TO INTENSIFY WHILE TRACKING NORTHEAST ACROSS
THE FORECAST AREA WEDNESDAY. RAIN WILL CONTINUE DOWNEAST EARLY
WEDNESDAY WITH RAIN OR A RAIN/SNOW MIX ACROSS NORTHERN AREAS.
PRECIPITATION WILL DIMINISH...FROM SOUTHWEST TO NORTHEAST...ACROSS
THE FORECAST AREA IN THE WAKE OF THE LOW WEDNESDAY. THE MOST
PERSISTENT PRECIPITATION WEDNESDAY WILL OCCUR ACROSS NORTHERN
PORTIONS OF THE FORECAST AREA. COLDER AIR WILL BE DRAWN AROUND THE
LOW FROM THE SOUTHWEST DURING WEDNESDAY. THUS...EXPECT THE
PRECIPITATION TO TRANSITION BACK TO SNOW OR SNOW SHOWERS BEFORE
ENDING. THE LOW WILL LIFT NORTHEAST THROUGH THE MARITIMES
WEDNESDAY NIGHT. SNOW SHOWERS WILL LINGER ACROSS THE
NORTH/MOUNTAINS WEDNESDAY NIGHT...WITH PARTLY CLOUDY/MOSTLY CLEAR
SKIES DOWNEAST. A LOW LEVEL JET IN ADVANCE OF THE LOW COULD
PRODUCE GUSTY WINDS TUESDAY NIGHT THROUGH EARLY
WEDNESDAY...PARTICULARLY ALONG THE COAST. A STRONG PRESSURE
GRADIENT WILL EXIST ACROSS THE FORECAST AREA WEDNESDAY IN THE WAKE
OF THE EXITING LOW. WITH THE STRONG PRESSURE GRADIENT AND COLD
ADVECTION...EXPECT STRONG GUSTY WINDS WILL DEVELOP DURING
WEDNESDAY IN THE WAKE OF THE LOW THEN PERSIST INTO WEDNESDAY
NIGHT. TEMPERATURES WILL BE AT ABOVE NORMAL LEVELS TUESDAY.
TEMPERATURES WILL REMAIN NEAR STEADY OR SLOWLY RISE TUESDAY NIGHT.
HIGH TEMPERATURES WILL OCCUR EARLY WEDNESDAY...THEN FALL DURING
THE AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE REGION THURSDAY. LOW PRESSURE
SHOULD APPROACH FROM THE WEST FRIDAY...THEN INTENSIFY WHILE MOVING
ACROSS THE REGION TO THE MARITIMES SATURDAY. UNCERTAINTY STILL
EXISTS REGARDING THE TRACK AND INTENSITY OF THIS LOW. EXPECT A
CHANCE OF SNOW SHOWERS NORTH AND RAIN/SNOW SHOWERS DOWNEAST
FRIDAY. CONDITIONS SATURDAY WILL BE DEPENDENT ON THE EVENTUAL
TRACK/INTENSITY OF THE LOW. HIGH PRESSURE SHOULD THEN BUILD EAST
SUNDAY. TEMPERATURES WILL BE AT BELOW NORMAL LEVELS
THURSDAY...WITH NEAR NORMAL LEVEL TEMPERATURES FRIDAY THROUGH SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR TO OCCASIONALLY MVFR CONDITIONS EARLY THIS MORNING WILL
GIVE WAY TO VFR CONDITIONS TODAY. VFR CONDITIONS ARE EXPECTED TO
CONTINUE TONIGHT.

SHORT TERM: VFR CONDITIONS ARE EXPECTED TUESDAY. CONDITIONS WILL
LOWER TO IFR/LIFR LEVELS TUESDAY NIGHT THROUGH EARLY WEDNESDAY.
CONDITIONS WILL BEGIN TO IMPROVE DOWNEAST WEDNESDAY AFTERNOON...WITH
IFR/MVFR CONDITIONS PERSISTING ACROSS NORTHERN AREAS. OCCASIONAL
MVFR CONDITIONS COULD LINGER ACROSS THE NORTH AND MOUNTAINS
WEDNESDAY NIGHT WITH VFR CONDITIONS DOWNEAST. VFR CONDITIONS ARE
EXPECTED ACROSS THE REGION THURSDAY INTO FRIDAY...WITH MVFR/IFR
CONDITIONS POSSIBLE LATER FRIDAY.

&&

.MARINE...
NEAR TERM: WIND/SEAS WILL REMAIN BELOW SMALL CRFAT ADVISORY LEVELS
THROUGH TONIGHT.

SHORT TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TUESDAY.
GALE CONDITIONS ARE EXPECTED TO DEVELOP TUESDAY NIGHT...THEN
PERSIST THROUGH EARLY THURSDAY. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED LATER THURSDAY INTO FRIDAY. VISIBILITIES WILL BE
REDUCED IN RAIN TUESDAY NIGHT INTO WEDNESDAY...WITH LINGERING
RAIN/SNOW SHOWERS WEDNESDAY AFTERNOON.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...BLOOMER/DUDA
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...BLOOMER/DUDA
MARINE...BLOOMER/DUDA/NORCROSS
Hazardous weather outlook, Dec 26, 7:23 AM EST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
723 AM EST MON DEC 26 2011

MEZ001>006-010-011-015>017-029>032-271200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
723 AM EST MON DEC 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-271200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
723 AM EST MON DEC 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WINDS ARE EXPECTED LATER TUESDAY NIGHT THROUGH
EARLY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:05 PM ESTHigh Wind WatchCARHancock, Washington12 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.